Doctor insights on:
38yo unexplained pelvic pain/discomfort (& upper leg pain). Pelvic pain worse after intercourse, requiring tylenol/advil & feel nausea, for 1-2 days.
Pelvic pain: Pelvic pain is caused by many things including but not limited to endometriosis which also cause pain during sex as it tends to grow behind the vagina in the cul de sac of douglas inside your body. Laparoscopy is essential to an accurate diagnosis along with as a physical exam by a md. ...Read more
I've got a temp of 99.1. Achy body especially down the back. Feeling weak. Felt nausea during the day. I took two tylenol (acetaminophen). Anything else I should do?
Rest: You've probably got the "virus of the week" in your area. I would stay home and rest if you can, drink plenty of fluids, take ibuprofen or tylenol (acetaminophen) for the pain and eat bland foods until the symptom improve. If you develop a high fever, cough and sore throat, get tested for Influenza at your doctors or urgent care. ...Read moreSee 1 more doctor answer
I took 40. Tylenol (acetaminophen) in April and was admitted to i.c.u for 6days ever since I'm still nausea and tired do I have permanet damage and if so what do I do?
Took two extra strength Tylenol (acetaminophen) and got drunk last night. Now next night have headache and nausea am I ok? 23 yo male. Concussion 6 weeks ago. Healthy
Headache and nausea: Your symptoms are likely only due to the alcohol. The concussion 6 weeks ago should not be an issue if you were feeling well up until the time you got drunk. Still, alcohol and extra strength Tylenol (acetaminophen) is not a good mix. Two pills of the Tylenol (acetaminophen), however, would not be a problem, even with the alcohol. ...Read more
Got a cold 3 days ago and combatted it with 3k mg Tylenol (acetaminophen) a day and a decongestant. Felt better yesterday but today I feel nauseas and sick to my stomach. Did I take too much?
Over 2 weeks I have taken 80 children's chewable Tylenol (80mg) and 102 extra strength Tylenol (500mg) could this cause liver damage? I'm not trying to harm my self just having back pain. Im not havin nausea or vomiting I feel ok
Too much Tylenol (acetaminophen): You have taken 80 x 80mg = 6400mg and 102 * 500mg = 51000mg for a total of 57400mg of Tylenol (acetaminophen) over a period of 14 days. This means you are averaging 4100mg per day of Tylenol (acetaminophen). If you have a liver condition (such as hepatitis or cirrhosis), are drinking a lot of alcohol, or are taking this dosage over long period, permanent damage can occur. ...Read more
Yesterday took 4oz of Children's Tylenol (acetaminophen) in 24hr.4toothache. Maybe a lil on thurs. Now have bad headache & nausea feel lil bloated, No fever..i ok?
Dental abscess: A tooth abscess won't go away without treatment and the infection may cause malaise, bad headache, nausea and general fatigue. A dental abscess is a collection of pus that forms in your teeth or gums as a result of a bacterial infection. Dentist will treat a tooth abscess by draining it and getting rid of the infection. See your dentist asap. ...Read more